# SDR CA001019002

- Difficulty date: September 20, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 9859911842
- Condition: Failed
- Location: Ahrs
- Part time: 806 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED NR 2 AHRS  DISPLAYED TWO RED WARNING FLAGS ON EFIS DISPLAY, ATTITUDE FAIL ON THE EADI AND HDG ON THE EHSI SCREENS. THE PILOT SELECTED NR 1 AHRS TO DISPLAY ON THE NR 2 SCREENS ALL WAS SATISFACTORY WITH NR 1 AHRS MEANING NR 2 AHRS SYSTEM WAS NOW INOP. NR 2 AHRU (ATTITUDE HEADING REFERENCE UNIT) REPLACED WITH SERVICEABLE SPARE, SYSTEM TESTED AS PER PILATUS MAINTENANCE MANUAL. FOUND SATISFACTORY.
